Algebraic independence of sums of reciprocals of the Fibonacci numbers

Kumiko Nishioka, Takaaki Tanaka, Takeshi Toshimitsu

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Algebraic independence of the numbers ∑lh≥0bh/(Rkdh+l)m, where {Rn}n≥0 is a sequence of integers satisfying a binary linear recurrence relation and {bh}h≥0 is a periodic sequence of algebraic numbers not identically zero, are studied.

Original languageEnglish
Pages (from-to)97-108
Number of pages12
JournalMathematische Nachrichten
Volume202
Publication statusPublished - 1999

Fingerprint

Linear Recurrence Relation
Algebraic Independence
Periodic Sequence
Lame number
Algebraic number
Binary
Integer
Zero

Keywords

  • Algebraic independence
  • Fibonacci numbers
  • Mahler function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Algebraic independence of sums of reciprocals of the Fibonacci numbers. / Nishioka, Kumiko; Tanaka, Takaaki; Toshimitsu, Takeshi.

In: Mathematische Nachrichten, Vol. 202, 1999, p. 97-108.

Research output: Contribution to journalArticle

Nishioka, Kumiko ; Tanaka, Takaaki ; Toshimitsu, Takeshi. / Algebraic independence of sums of reciprocals of the Fibonacci numbers. In: Mathematische Nachrichten. 1999 ; Vol. 202. pp. 97-108.
@article{919da20e8cb04dbca11b7b2ab0017cf2,
title = "Algebraic independence of sums of reciprocals of the Fibonacci numbers",
abstract = "Algebraic independence of the numbers ∑lh≥0bh/(Rkdh+l)m, where {Rn}n≥0 is a sequence of integers satisfying a binary linear recurrence relation and {bh}h≥0 is a periodic sequence of algebraic numbers not identically zero, are studied.",
keywords = "Algebraic independence, Fibonacci numbers, Mahler function",
author = "Kumiko Nishioka and Takaaki Tanaka and Takeshi Toshimitsu",
year = "1999",
language = "English",
volume = "202",
pages = "97--108",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",

}

TY - JOUR

T1 - Algebraic independence of sums of reciprocals of the Fibonacci numbers

AU - Nishioka, Kumiko

AU - Tanaka, Takaaki

AU - Toshimitsu, Takeshi

PY - 1999

Y1 - 1999

N2 - Algebraic independence of the numbers ∑lh≥0bh/(Rkdh+l)m, where {Rn}n≥0 is a sequence of integers satisfying a binary linear recurrence relation and {bh}h≥0 is a periodic sequence of algebraic numbers not identically zero, are studied.

AB - Algebraic independence of the numbers ∑lh≥0bh/(Rkdh+l)m, where {Rn}n≥0 is a sequence of integers satisfying a binary linear recurrence relation and {bh}h≥0 is a periodic sequence of algebraic numbers not identically zero, are studied.

KW - Algebraic independence

KW - Fibonacci numbers

KW - Mahler function

UR - http://www.scopus.com/inward/record.url?scp=0010099829&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010099829&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0010099829

VL - 202

SP - 97

EP - 108

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -